# SDR SWAA2022030917239

- Difficulty date: May 22, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,898 hours, 33,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO TRANSITION STRIP BS 887; LBL 1; WL 168 / REMOVED AND REPLACED TRANSITION STRIP PN# 7530863 PO# 728485 IN AFT CARGO BS 887; LBL 1; WL 168 IAW SRM 81-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG# 146A9401 REV. C
